lightheadedness, throbbing headaches, racing heart ... ?
I have recently been feeling very lightheaded and spacey, with throbbing headaches around my temples and the front of my head. My heart suddenly starts to race for afew seconds which makes me feel more lightheaded, and this occurs about twice or three times a day. I have not fainted but people say that I look pale. I have feeling spacey like this for a while (a couple of weeks) however it has suddenly (within the past few days) got worse. I am not overweight and have no underlying medical condidtions. I have been taking paracetemol for the headaches, but sometimes it doesnt work and they usually return a few hours later.
Please could someone tell me what they think, if anything, is wrong with me?
Have you had your iron and ferritin checked? Low iron can cause tachycardia. Also, have you had your blood pressure checked during any of these heart racing episodes? Has anyone suggested a holtor monitor, BP monitor or tilt table test? Has anyone run a plasma free metanephrines (fasting blood test) to rule out pheochromocytoma? Have you had TSH, free T 3 and free T 4 run?
Welcome to the MedHelp forum!
First of all get your blood pressure checked. Along with this get your hemoglobin and iron level checked for anemia. This should be followed up with tests for thyroid and diabetes.
Hope this helps. It is difficult to comment beyond this at this stage. Please let me know if there is any thing else and do keep me posted. Take care!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.